MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilation inoperative error code was observed on the device's error log during a four-year preventative maintenance service was being performed on the trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was having a four-year preventative maintenance service being performed by the third-party service center when the reported issue had occurred on the device.During the evaluation, it was noted that a ventilator inoperative error code, therapy held in boot monitor, was observed on the device's error log for this device.The third-party service technician evaluated and determined the system printed circuit assembly (pca) had caused the error code to occur on the device.The third-party service technician observed another error code, internal battery not detected, in the device's error log.The third-party service technician evaluated for this error code and determined that the system pca had caused this to occur on the device.In conclusion, the system pca needs replaced to address this issue.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.Additionally, during the service of the device, the blower assembly, machine flow sensor, and in-lint proximal filter were replaced for contamination unrelated to the reportable issue.The internal battery and system pca need replace for an error code, internal battery depleted and soft power fail, that were observed on the device's error log, which was unrelated to the reportable issue.The system pca needs replaced related to an error code, internal battery in use, that was observed in the device's error log, which was unrelated to the reportable issue.The detachable battery needs replaced related to an error code, detachable battery in use disconnected, observed in the error log.This was unrelated to the reportable issue.The air foam filter, muffler, and particulate needs replaced for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24590332
Report Number2518422-2026-009464
Device Sequence Number12976948
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryRE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown